Schizophrenia.com

Is this delusional? TW self harm

Okay so here’s how it goes…

God is telling me that the government is harvesting ghosts in order to stabilize the simulated 3rd dimensional phase space that we inhabit. Like how a nuclear reactor uses radioactive decay to boil water to power turbines.

The reason why I haven’t learned more is that I’m ignoring the lessons laid out in the Shadow Program, I have a heart full of love and I have hope. As the Postmodern Pandora I’m supposed to empty my heart and abolish hope.

But I can’t bring myself to close the circle. I received the Final Revelation and refused to act on it, and as such I can’t fulfill my role as the Deadpan Martyr.

I know I can always ask for guidance by performing Blood Sigil, but I don’t have any razor blades and honestly I don’t want to hurt myself anymore.

The last time I called out to anyone who would listen, and it attracted the attention of the Fey who tricked me into hurting myself, so I have to be much more selective in who I try to contact.

Hi Smokes, this is very much a delusion. I’m glad you don’t want to hurt yourself and have chosen not to. Please chat with your pdoc about this soon. It is important they know that you’re currently struggling with this.

3 Likes

I agree with @bittercat . This is very delusional.

Are you still taking your meds?

If you are , you should report what you’ve just told us to your psychiatrist. The meds may not be working.

2 Likes

No, I stopped my meds because they inhibit psychic activity

1 Like

That’s quite serious.

You need to restart your meds.

The psychic activity you’re talking about is fools gold. It’s just your mind playing tricks on you. I’ve been there, done that, bought the t-shirt.

You’ll end up back in hospital soon by the sounds of things.

4 Likes

Wise words.

I whole heartedly agree with E.H.

3 Likes

Do you really think so? You’re probably right. I don’t want to end up in the hospital again

Sometimes the hospital is the safest place to be.

Coming off meds can be dangerous, to ourselves and others.

2 Likes

I don’t want to be a danger to others :confused:

1 Like

Talk with your doctor ASAP @Smokes
You sound very delusional

2 Likes

I know I can be when I’m ill. I don’t mean to be, but when I’m wrapped up in thinking that might not be healthy, I can be a danger to people in my wake.

It’s ok to want to make the situation better, and I think the medication helps, least it does for me.

2 Likes

I’ve been through it. The mistake of thinking I had psychic powers. It was all just a head fake. A dangerous one.

Restart the meds asap.

You’re definitely heading for a trip to hospital if you don’t.

3 Likes

Restart your meds!

2 Likes

Thats why you’ve been posting delusional stuff lately, I was like thats unusual of you. Medication fixes illogical thought problems and paranoia. God talking to you is a very common sz symptom, its a delusion and a hallucination. Get back on meds as it may get worse and you’ll start harming yourself or others.

3 Likes

Now you know to never stop meds again as you get sz symptoms whenever unmedicated. I came off meds once for 2yrs, it was hell. My parents called 911 at the end of the 2yrs as I was violent with my brothers and was talking nonsense/illogical thoughts, I was really insane back then.

2 Likes

I think everything you posted is delusional. It’s probably best to be on meds.

1 Like

This topic was automatically closed 7 days after the last reply. New replies are no longer allowed.